Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Sinus problems followed by vaginal, now have tenderness, sensitivity, soreness and bump in crease of leg, taken diflucan, tylenol. Remedy?

hi, i recently had sinus problems, burning nose, headache , yellow snot, after 3 days it passed, i took over the counter tylenol and sinus, the very same day it passed, i had problems in the vaginal area, white discharge, itch , irratation, swelling, pain, it has lastest 4 days now, yesterday i had taken diflucan 150mg, that i had been given by my doctor some time ago, just now i had noticed, that in the crease of my leg, there is tenderness, senseativity, soreness,, and feels as if there is a pea like bump under the skin on my right side, to better describe where it is, it is in the crease of my leg, way below where the ovaries should be. Can you help?, I am starting to worry.
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, sophie,
Thanks for query.
It seems that the lesion in the vaginal area is infected resulting enlargement of lymph node in the groin, gave, swollen, painful, tender lymph node.
Go for antibiotic and anti inflammatory medicines for 3-5 days will cure your problem.
Continue Diflucan 150 mg tablet once in a week for 3 weeks more.
Ok and bye.
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor